# SDR HEEA967042

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Z
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5142
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23037413
- Condition: Defective
- Location: Eng Pt Outer
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NEW  OUTER PT SHAFT NOTED THE FOLLOWING:  ALSEAL COATING FLAKING ON  SHAFT O.D. NEW PART INSTALLED.
